Обобщение одной теоремы Мазура-Орлича из теории Суммирования
Studia Mathematica (1953)
- Volume: 13, Issue: 2, page 233-243
- ISSN: 0039-3223
Access Full Article
topHow to cite
topАльтман, М.. "Обобщение одной теоремы Мазура-Орлича из теории Суммирования." Studia Mathematica 13.2 (1953): 233-243. <http://eudml.org/doc/216740>.
@article{Альтман1953,
author = {Альтман, М.},
journal = {Studia Mathematica},
language = {rus},
number = {2},
pages = {233-243},
title = {Обобщение одной теоремы Мазура-Орлича из теории Суммирования},
url = {http://eudml.org/doc/216740},
volume = {13},
year = {1953},
}
TY - JOUR
AU - Альтман, М.
TI - Обобщение одной теоремы Мазура-Орлича из теории Суммирования
JO - Studia Mathematica
PY - 1953
VL - 13
IS - 2
SP - 233
EP - 243
LA - rus
UR - http://eudml.org/doc/216740
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.